# SDR CA001211007

- Difficulty date: November 22, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 5,829 hours
- Engine: Lyc O360E1A6
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Lubrication
- Condition: Failed
- Location: Engine Oil
- Component: Engine Oil, Lyc, O360E1A6D
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 28 AUG 2000, AIRCRAFT LANDED GEAR UP, PROPELLER DAMAGE BEYOND REPAIR. ENGINE SENT OUT TO OVERHAUL SHOP FOR PROP STRIKE INSPECTION.  NO DAMAGE FROM PROP STRIKE. HOWEVER, CAMSHAFT, TAPPETS AND MANY BUSHINGS HAD TO BE REPLACED BECAUSE OF WEAR. THIS ENGINE HAS 815.5 HOURS ON IT.  AEROSHELL15W50 OIL WHICH ELIMINATES THE USE OF LYCOMING LW-16702 OIL ADDITIVE.  (X)
